Prediction from randomly right censored data

Kohler, M. and Máté, K. and Pintér, M. (2002) Prediction from randomly right censored data. JOURNAL OF MULTIVARIATE ANALYSIS, 80 (1). pp. 73-100.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Informatics Laboratory
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2919

Update Item Update Item